MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 175-252
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device code (b)(4) captures the reportable event of stent shaft broken.Conclusion code(b)(4) is being used in lieu of an adequate conclusion code for device not returned.The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex plus ureteral stent was used during a procedure in the ureter performed on (b)(6)2022.During the procedure, when the pusher was placed, the coil was positioned in the left ureter and in the right ureter it was crowded and neither the guide nor the pusher advanced, much less the fractionated catheter, the ureter of the patient with evidence of bleeding was removed with difficulty.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: medical device code a0401 captures the reportable event of stent shaft broken.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.Update to block e1: initial reporter's name: dr.(b)(6).Initial reporter's phone number: (b)(6).
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex plus ureteral stent was used during a procedure in the ureter performed on (b)(6) 2022.During the procedure, when the pusher was placed, the coil was positioned in the left ureter and in the right ureter it was crowded and neither the guide nor the pusher advanced, much less the fractionated catheter, the ureter of the patient with evidence of bleeding was removed with difficulty.There were no patient complications reported as a result of this event.Additional information received that the patent is stable with reversible injury.
 
Event or Problem Description
It was reported that a percuflex plus ureteral stent was used during a ureteral lithiasis procedure in the ureter performed on (b)(6) 2022.During the procedure, when the pusher was placed, the coil was positioned in the left ureter and in the right ureter it was crowded and neither the guide nor the pusher advanced, much less the fractionated catheter, the ureter of the patient with evidence of bleeding was removed with difficulty.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable with reversible injury.
 
Additional Manufacturer Narrative
Block h6: medical device code a0401 captures the reportable event of stent shaft broken.Block h11: block b5 has been updated with procedure name.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15090098
Report Number3005099803-2022-03951
Device Sequence Number12037668
Product Code FAD
UDI-Device Identifier08714729056805
UDI-Public08714729056805
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2024
Device Model Number175-252
Device Catalogue Number175-252
Device Lot Number0027354295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer07/25/2022
09/30/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date08/19/2022
10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown